Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have been taking microgynon pill, started bleeding after sex. Does this make a difference?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11692 Questions
Hi there, I have been taking the microgynon pill for years now and often take 2 packs without a break. I am currently doing this and just started bleeding alot only half way through 2nd pack. I usually wouldnt bleed until few days into break. The bleed did occur after sex would this make a difference? Thank you for your help.
Posted Sun, 29 Apr 2012 in Birth Control
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for posting your query.

A breakthrough bleeding can happen if you take two packs of microgynon without a pill free period in between.

What you noticed is due to the hormonal changes of the body and is not worrisome. It is not likely to be indicative of any pathology. After finishing the second pack, you might not bleed at all this time. You can start with the next pack after the pill free period even if there is no bleeding.

Do not worry. Just wait for the bleeding to subside and watch out for any more such irregularities.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor